MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125225-28
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 10/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: stents: 2.25x28 xience alpine (2); 2.0x8mm mini vision.The device was not returned for analysis.The reported patient effect of dissection is listed in the xience alpine everolimus eluting coronary stent system electronic instructions for use as a known patient effect of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The reported patient effects are a known inherent risk of the procedure and the failure to cross and treatment appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the left anterior descending (lad) and diagonal arteries, the xience alpine stent delivery system (sds) was advanced but could not cross the lesion and was removed.Additional angioplasty to the ostial diagonal vessel was performed and two different xience alpine sds and a mini-vision sds were attempted but also could not advance the lesion.No stent system was successful in crossing the lesion; a spiral dissection of the diagonal vessel was noted; however, it could not be determined exactly when it occurred.An unspecified promus stent was used as treatment and sometime during the procedure an intra-aortic balloon pump (iabp) was used.There was no reported adverse patient sequela.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6071360
Report Number2024168-2016-07462
Device Sequence Number887798
Product Code NIQ
UDI-Device Identifier08717648199103
UDI-Public(01)08717648199103(17)190524(10)6051741
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2019
Device Catalogue Number1125225-28
Device Lot Number6051741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2016
Initial Report FDA Received Date11/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR